A Julia package for Taylor expansions in one or more independent variables.


  • Luis Benet, Instituto de Ciencias Físicas, Universidad Nacional Autónoma de México (UNAM).
  • David P. Sanders, Facultad de Ciencias, Universidad Nacional Autónoma de México (UNAM).


If you find useful this package, please cite the paper:

Benet, L., & Sanders, D. P. (2019). TaylorSeries.jl: Taylor expansions in one and several variables in Julia. Journal of Open Source Software, 4(36), 1–4. https://doi.org/10.5281/zenodo.2601941


TaylorSeries is licensed under the MIT "Expat" license; see LICENSE for the full license text.


TaylorSeries.jl is a registered package, and is simply installed by running

pkg> add("TaylorSeries")


This project began (using Python) during a Masters' course in the postgraduate programs in Physics and in Mathematics at UNAM, during the second half of 2013. We thank the participants of the course for putting up with the half-baked material and contributing energy and ideas.

We acknowledge financial support from DGAPA-UNAM PAPIME grants PE-105911 and PE-107114, and PAPIIT grants IG-101113 and IG-100616. LB acknowledges support through a Cátedra Marcos Moshinsky (2013).